# SDR IPXA2572457

- Difficulty date: March 2, 2012
- Submitted: March 21, 2012
- Operation: Air carrier
- Aircraft: N408UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23730
- Aircraft time: 27,598 hours, 19,074 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 143N545742
- Condition: Damaged
- Location: Main Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-CK, MAIN DECK FLOORBOARD 251XKF EDGE DAMAGE.  FABRICATED NEW FLOORBOARD IAW EO B757-5320-9692-H.
